I hope you can help me, Lately i have periods of fatigue, joint pains, bruising, etc..
I am persistant anticardiolipin positive, with a diagnosis of Antiphospolipid Syndrome.
I also am a sufferer of Graves disease, having two thyroid surgeries. But now take thyroxine due to no thyroid.
I was sent to an immunologist, who informed me that i had a high Igm Immunoglobulin in June 2008.
Also when she tested me again in December 2010, she found the same problem, an elevated Immunoglobulin IgM.
Please if anyone can shed some insight on this i would be grateful, as this one has got me stumped, and im not sure where this can point.
When i googled it , it came up Waldenstroms, this one i have never heard off.
I am very grateful for you looking at my post and if you could guide me or give me any information regarding this , i would be more than grateful.
Hi there. You have elevated IgM levels which could indicate various conditions like macroglobulinemia, mononucleosis, early viral hepatitis, a parasite infection, rheumatoid arthritis or nephritic syndrome. Since IgM are antibodies formed in response to a first time infection, high levels could mean a new infection. Antibodies to various antigens are a characterisitic of anti phospholipid syndrome like syphilis, cardiolipin antibodies and lupus anticoagulant. Discuss with your doctor these speculations and see if any better reasoning comes up. Take care and all the best.
Like Nicola, I have had my thyroid removed due to cancer, a parathyroidectomy also and a hysterectomy. I have coeliac disease and symptoms of exhaustion, memory loss, high IgM. I am now in menopause due to hysterectomy becuase of low iron but symptoms not improving. I now believe all along I have had a thyroid disorder which had I know I could have addressed at a younger age an not be in this mess having visited doctors again and again only to be told I am fine! About to start on some Adrenal ReBuilder in the hope this improves my energy levels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.